Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 109, NWS Atlanta, GA

June 8, 2015Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2015, 7:19 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 7:19 PM EDT (23:19 UTC)
Expired
Jun 8, 2015, 7:45 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WUUS52 KFFC 082319
SVRFFC
GAC213-313-082345-
/O.NEW.KFFC.SV.W.0109.150608T2319Z-150608T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WHITFIELD COUNTY IN NORTHWESTERN GEORGIA...
  NORTH CENTRAL MURRAY COUNTY IN NORTHWESTERN GEORGIA...

* UNTIL 745 PM EDT

* AT 718 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR COHUTTA TO NEAR TUNNEL HILL...MOVING EAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DALTON...VARNELL...TUNNEL HILL...COHUTTA...CRANDALL...ROCKY FACE...
  CISCO...TENNGA...BEAVERDALE...GREGORY...SUMAC AND RED CLAY S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3499 8465 3488 8469 3479 8506 3486 8504
      3488 8501 3491 8502 3492 8501 3497 8500
      3497 8498 3499 8498
TIME...MOT...LOC 2318Z 257DEG 36KT 3499 8497 3481 8502 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:07 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 8, 3:07 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT MON JUN 8 2015

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

PLENTY OF MOISTURE AND INSTABILITY AHEAD OF AN APPROACHING COLD FRONT AND
SHORT WAVE. CURRENT CONVECTION IS HIGHLY DIURNALLY DRIVEN AND WILL DIMINISH
MOST AREAS WITH THE LOSS OF DAYTIME HEATING.

RADAR INDICATING A MORE ORGANIZED AREA OVER TN/KY INTO NRN MS/AL. THIS AREA
WILL BEGIN TO AFFECT THE FAR NW 01-02Z AND MOVE SOUTH DURING THE NIGHT AND IS
EXPECTED TO WEAKEN LATE AS THE INSTABILITY DIMINISHES. HOWEVER THIS AREA IS
ALSO SHORT WAVE DRIVEN AND THERE IS POTENTIAL FOR ISOLATED SEVERE STORMS OVER
N GA INTO OVERNIGHT.

THE COLD FRONT STRUGGLES TO GET TOO FAR S AND NOT VERY FAST AND LOOKS LIKE
IT WILL STALL SOMEWHERE ACROSS THE N-CENTRAL GA AREA. IT LOOKS LIKE THE
GREATEST POPS WILL BE OVER CENTRAL GA FOR TUESDAY WITH A DIEING AREA OF
SHOWERS AND POSSIBLY SOME THUNDERSTORMS TO START...MAINLY OVER CENTRAL GA...
AND THEN MORE DIURNALLY DRIVEN CONVECTION AS TUESDAY GOES ON. CONVECTION IS
EXPECTED TO DIMINISH WITH THE LOSS OF HEATING TUESDAY NIGHT AND STILL FAVORING
CENTRAL GA.

FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT AND
TUESDAY NIGHT. FORECAST HIGH TEMPERATURES RUNNING AROUND TO SLIGHTLY BELOW
NORMAL ON TUESDAY.

BDL

.LONG TERM /WEDNESDAY THROUGH MONDAY/...

NO SIGINIFICANT CHANGES WERE MADE TO THE LONG TERM. OVERALL PATTERN
REMAINS SIMILAR. FRONTAL BOUNDARY DRIFTING ACROSS THE FORECAST AREA
TUESDAY...BRINGING SOMEWHAT MORE STABLE AIR ESPECIALLY NORTH. POPS
HAVE BEEN REDUCED NORTH FOR WEDNESDAY AND WEDNESDAY NIGHT.
OTHERWISE HIGH PRESSURE BUILDING WESTWARD INTO THE END OF THE
PERIOD SO REDUCED POPS STILL LOOK OKAY FOR MOST OF THE AREA.

41

&&

LONG TERM /416 AM EDT MON JUN 8 2015/...

MODELS CONTINUE TO SHOW AN ACTIVE PATTERN FOR MID TO LATE WEEK AS
A SERIES OF DISTURBANCES CARVE OUT AN UPPER LOW OVER THE LOWER
MISSISSIPPI VALLEY REGION ON WEDNESDAY... WHERE IT LINGERS
THROUGH THURSDAY NIGHT BEFORE GETTING ABSORBED INTO A DEEPENING
TROUGH OVER THE SOUTHERN PLAINS ON FRIDAY. THIS WILL RESULT IN HIGH
PRESSURE BEGINNING TO BUILD IN OVER THE AREA ON FRIDAY FROM THE
EAST. THIS COULD BEGIN TO LESSON CONVECTIVE ACTIVITY BY FRIDAY
AFTERNOON-EVENING. FOR NOW... STILL LOOKING AT ABOVE NORMAL POPS
THROUGH MUCH OF THE WORK WEEK. LONG RANGE MODELS CONTINUE TO SHOW
STRONG HIGH PRESSURE BUILDING OVER THE STATE THIS WEEKEND... AND
GREATLY REDUCING STORM CHANCES PROBABLY INTO THE FIRST OF NEXT
WEEK. WILL CONTINUE TO SHOW ONLY A SLIGHT CHANCE OF AFTERNOON AND
EVENING CONVECTION FOR THIS WEEKEND... EXCEPT SLIGHTLY HIGHER
CHANCES IN THE NORTH GA MOUNTAINS. STILL SEE A WEAK SHEARED
ENVIRONMENT... SO NO ORGANIZED SEVERE WEATHER IS EXPECTED.
HOWEVER... CANNOT COMPLETELY RULE OUT A FEW STRONG TO SEVERE
STORMS EACH DAY AS MUCAPES CLIMB INTO THE 2000-2500 RANGE DURING
MAX HEATING. ALL INTEREST WITH OUTDOOR PLANS SHOULD CLOSELY
MONITOR THE FORECAST AND REGIONAL RADARS BEFORE VENTURING
OUTDOORS.  39

AVIATION...
18Z UPDATE...
VFR CONDITIONS WITH 3500-5000 FT CU SCT-BKN. POTENTIAL FOR
SCATTERED THUNDERSTORMS ACROSS N GA THIS AFTERNOON.
A MORE ORGANIZED LINE OF CONVECTION WILL MOVE SOUTH OVER
THE AREA OVERNIGHT STARTING 01-02Z THROUGH ABOUT 12-14Z...
WEAKENING AS IT MOVES SOUTH. SURFACE WINDS SSW NEAR 10 KTS WITH
SOME GUSTS 15-20KTS...DIMINISHING WITH SUNSET...THEN BECOMING
WSW OVERNIGHT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE TO START EXCEPT LOW CONFIDENCE
FOR THUNDERSTORM IMPACTS THIS AFTERNOON.
LOW TO MEDIUM CONFIDENCE FOR ALL ELEMENTS OVERNIGHT.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  87  68  90 /  50  40  20  30
ATLANTA         71  85  70  86 /  60  40  20  20
BLAIRSVILLE     64  81  61  83 /  70  30  20  20
CARTERSVILLE    68  84  67  88 /  60  40  20  20
COLUMBUS        71  86  70  87 /  50  50  50  50
GAINESVILLE     68  83  68  86 /  60  40  20  20
MACON           70  88  69  89 /  30  50  50  50
ROME            68  85  67  88 /  70  30  20  20
PEACHTREE CITY  70  85  68  87 /  60  40  30  30
VIDALIA         72  90  72  89 /  20  50  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....41
AVIATION...BDL
Hazardous weather outlook, Jun 8, 3:45 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT MON JUN 8 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
345 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON THROUGH TONIGHT...
...A FEW STORMS COULD BECOME SEVERE UNTIL AFTER MIDNIGHT...

WEATHER HAZARDS EXPECTED...
MOST STORMS THAT DEVELOP TODAY WILL PRODUCE BRIEF WIND GUSTS TO
40 MPH... LOCALLY HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND
LIGHTNING.

ANY ISOLATED SEVERE STORM THAT DEVELOPS AHEAD OF A COLD FRONT
COULD PRODUCE DAMAGING WINDS UP TO 70 MPH... HAIL UP TO 1 INCH AND
FREQUENT CLOUD TO GROUND LIGHTNING. THIS THREAT IS MAINLY ACROSS
PARTS OF NORTH GEORGIA THIS EVENING AND LATE TONIGHT.

DISCUSSION...
A SERIES OF UPPER DISTURBANCES AND AN APPROACHING COLD FRONT WILL
COMBINE TO SPARK SCATTERED THUNDERSTORMS ACROSS NORTH AND PARTS OF
CENTRAL GEORGIA INTO TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS
WILL BE ACROSS NORTH GEORGIA THIS EVENING AND TONIGHT AHEAD OF A
COLD FRONT. A FEW STORMS COULD BECOME STRONG TO SEVERE ACROSS
PARTS OF NORTH GEORGIA... MAINLY BETWEEN 5 PM THIS EVENING AND 3
AM TONIGHT... AND MOSTLY ALONG AND NORTH OF A BUCHANAN TO
GAINESVILLE LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
ACROSS NORTH AND CENTRAL GEORGIA TUESDAY THROUGH FRIDAY. THEN
HIGH PRESSURE BUILDS OVER THE AREA... AND SHOULD HOLD CONVECTION
TO MOSTLY ISOLATED IN COVERAGE OVER THE WEEKEND... EXCEPT POSSIBLY
IN THE NORTH GEORGIA MOUNTAINS. ALTHOUGH WIDESPREAD SEVERE STORMS
ARE NOT EXPECTED... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT
DURING MAX HEATING EACH DAY... WITH THE THREATS BEING DAMAGING
WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 8, 5:36 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT MON JUN 8 2015

GAZ060-061-072-073-082215-
BALDWIN GA-JONES GA-PUTNAM GA-HANCOCK GA-
536 PM EDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BALDWIN...JONES...PUTNAM AND HANCOCK COUNTIES UNTIL 615 PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRAY...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS BALDWIN...JONES...PUTNAM AND HANCOCK COUNTIES THROUGH
615 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...EATONTON...GRAY...MIDWAY-HARDWICK...MERIWETHER...
JAMES...WARFIELD...HARDWICK...STANFORDVILLE...RESSEAUS CROSSROADS...
HADDOCK...BLOUNTSVILLE...ALLENWOOD...BRADLEY...GREENBERRY
CROSSROADS...UNDERWOOD...BROWNS CROSSING...ETHRIDGE...PLANT HARLEE
BRANCH AND CLINTON.

LAT...LON 3293 8343 3302 8361 3332 8347 3328 8328
      3316 8306
TIME...MOT...LOC 2136Z 209DEG 19KT 3305 8348
Special weather statement, Jun 8, 6:04 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT MON JUN 8 2015

GAZ001-002-082245-
DADE GA-WALKER GA-
604 PM EDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN DADE AND WALKER COUNTIES UNTIL 645 PM EDT...

AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRIDGEPORT...MOVING EAST AT 50 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS DADE AND WALKER COUNTIES THROUGH 645 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
TRENTON...FORT OGLETHORPE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
CHATTANOOGA VALLEY...CHATTANOOGA  VALLEY...CLOUDLAND CANYON STATE
PARK...NEW ENGLAND...COLE CITY...MORGANVILLE...WILDWOOD...HOOKER...
FAIRVIEW...STEPHENSVILLE AND LAKEVIEW.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3498 8526 3487 8527 3475 8556 3486 8559
      3498 8560
TIME...MOT...LOC 2203Z 258DEG 42KT 3490 8574
Special weather statement, Jun 8, 6:12 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT MON JUN 8 2015

GAZ069>071-082245-
UPSON GA-LAMAR GA-MONROE GA-
612 PM EDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN UPSON...LAMAR AND MONROE COUNTIES UNTIL 645 PM EDT...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALDORA...OR NEAR BARNESVILLE...MOVING
NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS UPSON...LAMAR AND MONROE COUNTIES THROUGH 645 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...MILNER...YATESVILLE...ALDORA...THE ROCK...
COLLIER...BLOUNT...CHAPPEL MILL...REDBONE...BERNER...BRENT...
JOHNSTONVILLE...GOGGINS...PLANT SCHERER...PIEDMONT...HIGH FALLS STATE
PARK AND LIBERTY HILL.

LAT...LON 3300 8427 3303 8427 3304 8425 3308 8425
      3318 8414 3318 8412 3320 8412 3320 8386
      3307 8378 3288 8418 3299 8428
TIME...MOT...LOC 2212Z 233DEG 25KT 3301 8417
Special weather statement, Jun 8, 6:58 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT MON JUN 8 2015

GAZ051-061-062-082330-
TALIAFERRO GA-HANCOCK GA-WARREN GA-
658 PM EDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND PEA SIZE HAIL IN
TALIAFERRO...HANCOCK AND WARREN COUNTIES UNTIL 730 PM EDT...

AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPARTA...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS TALIAFERRO...HANCOCK AND WARREN COUNTIES THROUGH 730 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
WARRENTON...SPARTA...NORWOOD...SHARON...CAMAK...SPRINGFIELD...
RAYTOWN...POWELTON...CULVERTON...JEWELL...BARNETT...MAYFIELD...REESE
AND BEALL SPRINGS.

LAT...LON 3334 8252 3322 8298 3338 8307 3360 8275
      3337 8254 3335 8255 3336 8253
TIME...MOT...LOC 2258Z 244DEG 28KT 3333 8294
Special weather statement, Jun 8, 6:59 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT MON JUN 8 2015

GAZ082-083-095-082330-
TWIGGS GA-HOUSTON GA-BIBB GA-
659 PM EDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...HOUSTON AND BIBB COUNTIES UNTIL 730 PM EDT...

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF MACON...MOVING NORTHEAST AT 25
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS TWIGGS...HOUSTON AND BIBB COUNTIES THROUGH 730 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...JEFFERSONVILLE...WARNER ROBINS...CENTERVILLE...ROBINS AFB...
MARION...DRY BRANCH...SKIPPERTON...RUTLAND...FRANKLINTON...HUBER...
MYRICKS MILL...BULLARD...FITZPATRICK...ELBERTA...RIPLEY...MIDDLE
GEORGIA REGIONAL AIRPORT...ROBINS AIR FORCE BASE AND DISTRICT PATH.

LAT...LON 3261 8371 3265 8373 3265 8371 3269 8370
      3269 8374 3272 8377 3277 8378 3286 8355
      3284 8352 3285 8351 3290 8341 3282 8336
      3262 8330 3258 8372
TIME...MOT...LOC 2259Z 244DEG 24KT 3273 8362
Local storm report, Jun 8, 7:00 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     LAKEVIEW                34.98N  85.26W
06/08/2015                   CATOOSA            GA   EMERGENCY MNGR

            TREES DOWN ON 6 HOMES IN LAKEVIEW. POWERLINES DOWN
            ALSO.

&&

EVENT NUMBER FFC1500335

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:35 PM EDTSpecial Weather StatementFFCCatoosa10 min
Jun 8, 3:45 PM EDTSpecial Weather StatementFFCMadison30 min
Jun 8, 3:55 PM EDTSpecial Weather StatementFFCPutnam35 min
Jun 8, 4:54 PM EDTSpecial Weather StatementFFCPutnam36 min
Jun 8, 5:36 PM EDTSpecial Weather StatementFFCBaldwin, Jones39 min
Jun 8, 6:04 PM EDTSpecial Weather StatementFFCDade41 min
Jun 8, 6:08 PM EDTSevere Thunderstorm WarningFFCDade, Walker37 min
Jun 8, 6:12 PM EDTSpecial Weather StatementFFCLamar, Monroe33 min
Jun 8, 6:30 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker45 min
Jun 8, 6:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker49 min
Jun 8, 6:58 PM EDTSpecial Weather StatementFFCHancock, Warren32 min
Jun 8, 6:59 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 8, 7:02 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield28 min
Jun 8, 7:29 PM EDTSpecial Weather StatementFFCChattooga, Murray, Whitfield31 min
Jun 8, 7:45 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 8, 7:48 PM EDTSpecial Weather StatementFFCBaldwin27 min
Jun 8, 7:50 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker40 min
Jun 8, 7:55 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.